American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 241 found      Go to page: 1 2 3 4 > >>

[1] T. A. Burton. Corrigendum to ``Integral Equations, Implicit Functions, and Fixed Points''. Proc. Amer. Math. Soc. 141 (2013) 4425-4426.
Abstract, references, and article information
View Article: PDF

[2] Yan Wang. Positive solutions for vector differential equations. Proc. Amer. Math. Soc. 141 (2013) 4261-4274.
Abstract, references, and article information
View Article: PDF

[3] Bas Lemmens and Roger Nussbaum. Continuity of the cone spectral radius. Proc. Amer. Math. Soc. 141 (2013) 2741-2754.
Abstract, references, and article information
View Article: PDF

[4] Bianca Morelli Rodolfo Calsavara and José Luiz Boldrini. Solutions of an advected phase field system with low regularity velocity. Proc. Amer. Math. Soc. 141 (2013) 943-958.
Abstract, references, and article information
View Article: PDF

[5] T. Domínguez Benavides. The failure of the fixed point property for unbounded sets in $c_{0}$. Proc. Amer. Math. Soc. 140 (2012) 645-650. MR 2846334.
Abstract, references, and article information
View Article: PDF

[6] K. Q. Lan. Nonzero positive solutions of systems of elliptic boundary value problems. Proc. Amer. Math. Soc. 139 (2011) 4343-4349. MR 2823079.
Abstract, references, and article information
View Article: PDF

[7] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information
View Article: PDF

[8] Tian Xiang and Rong Yuan. Critical type of Krasnosel’skii fixed point theorem. Proc. Amer. Math. Soc. 139 (2011) 1033-1044. MR 2745654.
Abstract, references, and article information
View Article: PDF

[9] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information
View Article: PDF

[10] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information
View Article: PDF

[11] Efe A. Ok. Fixed set theorems of Krasnoselskii type. Proc. Amer. Math. Soc. 137 (2009) 511-518. MR 2448571.
Abstract, references, and article information
View Article: PDF

[12] Claudio H. Morales. The Leray-Schauder condition for continuous pseudo-contractive mappings. Proc. Amer. Math. Soc. 137 (2009) 1013-1020. MR 2457441.
Abstract, references, and article information
View Article: PDF

[13] Christopher I. Byrnes and Anders Lindquist. A note on the Jacobian conjecture. Proc. Amer. Math. Soc. 136 (2008) 3007-3011. MR 2407061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Rafa Espínola. A new approach to relatively nonexpansive mappings. Proc. Amer. Math. Soc. 136 (2008) 1987-1995. MR 2383505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Yicheng Liu and Zhixiang Li. Krasnoselskii type fixed point theorems and applications. Proc. Amer. Math. Soc. 136 (2008) 1213-1220. MR 2367095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jacek Jachymski. The contraction principle for mappings on a metric space with a graph. Proc. Amer. Math. Soc. 136 (2008) 1359-1373. MR 2367109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Marcin Borkowski and Dariusz Bugajewski. On fixed point theorems of Leray--Schauder type. Proc. Amer. Math. Soc. 136 (2008) 973-980. MR 2361871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] N. Shahzad and H. Zegeye. Strong convergence results for nonself multimaps in Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 539-548. MR 2358494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Juan J. Nieto, Rodrigo L. Pouso and Rosana Rodríguez-López. Fixed point theorems in ordered abstract spaces. Proc. Amer. Math. Soc. 135 (2007) 2505-2517. MR 2302571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Claudio H. Morales. Strong convergence of path for continuous pseudo-contractive mappings. Proc. Amer. Math. Soc. 135 (2007) 2831-2838. MR 2317959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Shu-wen Xiang. Equivalence of completeness and contraction property. Proc. Amer. Math. Soc. 135 (2007) 1051-1058. MR 2262905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] J. Andres and M. Väth. Calculation of Lefschetz and Nielsen numbers in hyperspaces for fractals and dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 479-487. MR 2255294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ravi P. Agarwal and Donal O'Regan. Fixed point theory for weakly inward Kakutani maps: The projective limit approach. Proc. Amer. Math. Soc. 135 (2007) 417-426. MR 2255288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] D. Azé and J.-N. Corvellec. A variational method in fixed point results with inwardness conditions. Proc. Amer. Math. Soc. 134 (2006) 3577-3583. MR 2240670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Tomonari Suzuki. A sufficient and necessary condition for Halpern-type strong convergence to fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 99-106. MR 2280199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. G. Aksoy and M. A. Khamsi. A selection theorem in metric trees. Proc. Amer. Math. Soc. 134 (2006) 2957-2966. MR 2231620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jan Andres and Tomás Fürst. An example of application of the Nielsen theory to integro-differential equations. Proc. Amer. Math. Soc. 134 (2006) 1985-1993. MR 2215767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Tomonari Suzuki. The set of common fixed points of a one-parameter continuous semigroup of mappings is $F \big( T(1) \big) \cap F \big( T(\sqrt2) \big)$. Proc. Amer. Math. Soc. 134 (2006) 673-681. MR 2180883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Claudio H. Morales. Compact perturbations of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 365-370. MR 2176003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Donal O'Regan and Juan Perán. Fixed points of compact Kakutani maps with antipodal boundary conditions. Proc. Amer. Math. Soc. 134 (2006) 825-830. MR 2180900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 241 found      Go to page: 1 2 3 4 > >>